×

zbMATH — the first resource for mathematics

Fuzzy symmetric generalized proximity spaces. (English) Zbl 0485.54006

MSC:
54A40 Fuzzy topology
54E05 Proximity structures and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] Goguen, J, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[3] Katsaras, A.K, Fuzzy proximity spaces, J. math. anal. appl., 68, 100-110, (1979) · Zbl 0412.54006
[4] Lodato, M.W, On topologically induced generalized proximity relations, (), 417-422 · Zbl 0129.37604
[5] Naimpally, S.A; Warrack, B.D, Proximity spaces, () · Zbl 0206.24601
[6] Srivastava, P; Gupta, R.L, Fuzzy proximity bases and subbases, J. math. anal. appl., 78, 588-597, (1980) · Zbl 0481.54006
[7] Warren, R.H, Continuity of mappings of fuzzy topological spaces, Notices amer. math. soc., 21, A-451, (1974)
[8] Warren, R.H, Neighbourhoods, bases and continuity in fuzzy topological spaces, Rocky mountain J. math., 8, No. 3, 459-470, (1978) · Zbl 0394.54003
[9] Wong, C.K, Fuzzy points and local properties of fuzzy topology, J. math. anal. appl., 46, 316-328, (1974) · Zbl 0278.54004
[10] Zadeh, L.A, Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.